# SDR PNSA2016021201

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N340AQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 46,328 hours, 46,698 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 7858022
- Part serial: 880611
- Condition: Malfunctioned
- Location: Lt Pneumatic Sys
- Part time: 10,028 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LP BLEED WILL NOT OPEN.  R & R LT BLEED VALVE.
